# SDR IPXA2018082733253

- Difficulty date: August 17, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN LOWER SURFACE WAS CRACKED AT THE NR 5 SLAT TRACK CUT-OUT,  XOS. 775.  REPAIRED THE FIXED L/E SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201.  MAJOR.
